Buy online without prescription cervical cancer warts std discount delivery



cervical cancer warts std : I normally take 30mg on avg throughout a day ... 7.5 here and there.
I was just taking about 20mg a day a couple of weeks ago but my tolerance got me to 30.
Today I took an extra 7.5 on my normal 30mg because I felt I needed a little bit more.

It's been 3 hours now since the last dose and I was real panicky during about 2 1/2 hours of those three.
Mainly because I was worried I took to much.

Since it has been 3 hours now... can I chill out now and maybe get some sleep.
2 1/2 hours of being anxious and tense can make you extremely tired.

Just seeing if anyone has experience in a little give in their tolerance level.

Thank you!

cervical cancer website : no one can help you if you don't specify what you took...

cervical cancer websites cor cargivers : Well obviously you're fine now, but for future reference (if you see this)...

You had a panic attack, that's all. You're fine to go to sleep (if it happens again). I've had the same thing happen to me before with IV heroin. I'd shoot it, realize I was a little higher than normal, and immediately start having a panic attack and assume the symptoms were due to an oncoming overdose... lol. Now I know better, and kind of kick myself for it since it was a waste of what could have been a good high... but it's completely normal to start freaking out if you take more drugs than what your tolerance level is used to. Thinking you might die will do that to you.

The only time you should really worry about going to sleep is if you take an insane amount over your tolerance level and your breathing genuinely slows down (not the short of breath feeling you get during a panic attack), or if it's stimulants, you begin having chest pains. I'm going to assume you took some sort of opiate though, most likely Vicodin since I know those come in doses of 7.5 and also because I doubt you'd be wanting to sleep if it had been stimulants you'd taken lol. If I'm right, and it is Vicodin, an extra 7.5mg when your tolerance is already at 30 is not a big deal. If it was a benzo or something like Xanax, or even some type of barbituate however... then yeah, that's a different story. Like animal_cookie said, it's kind of hard to give you advice if you don't specify exactly what you took. Otherwise all we can really do is speculate, and that doesn't help you out much. Anyway don't worry about it too much next time and just let yourself enjoy the high. It happens to the best of us.

Better yet, if you already KNOW your tolerance is at 30 mg of whatever... then don't go over 30 mg. Then you won't have to worry about this happening ever again!

Forum

Bluelight Basics

Anonymous Posting